Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 61, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 29, 2012, 9:58 PM CDT for Osage County, Washington County, Oklahoma. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2012, 9:58 PM CDT (02:58 UTC)
- Expired
- Apr 29, 2012, 10:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Osage County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 85 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 10:28 PM CDT | TSTM WND DMG | 1 E Copan, OK | 2 FOOT WIDE TREE UP-ROOTED AT 3990 RD AND 410 RD EAST OF COPAN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 8:04 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 3.0 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2178 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 761 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
076
WUUS54 KTSA 300258
SVRTSA
OKC113-147-300345-
/O.NEW.KTSA.SV.W.0061.120430T0258Z-120430T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
958 PM CDT SUN APR 29 2012
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
WASHINGTON COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 1045 PM CDT
* AT 954 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES WEST OF
OSAGE HILLS STATE PARK...MOVING NORTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...DEWEY...
HULAH AND COPAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3684 9581 3683 9581 3669 9625 3679 9631
3700 9601 3700 9599
TIME...MOT...LOC 0258Z 238DEG 32KT 3676 9620
$$3 follow-up statements
231
WWUS54 KTSA 300316
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1016 PM CDT SUN APR 29 2012
OKC113-147-300345-
/O.CON.KTSA.SV.W.0061.000000T0000Z-120430T0345Z/
OSAGE OK-WASHINGTON OK-
1016 PM CDT SUN APR 29 2012
...TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
NORTHEASTERN OSAGE COUNTY AND NORTHERN WASHINGTON COUNTY IN
NORTHEAST OKLAHOMA...
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR WASHINGTON AND NORTHEASTERN OSAGE COUNTIES...
AT 1010 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
DEWEY...MOVING NORTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HULAH...
DEWEY AND COPAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
LARGE DESTRUCTIVE HAIL. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER
IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3682 9617 3699 9598 3684 9581 3683 9581
3673 9612
TIME...MOT...LOC 0315Z 247DEG 30KT 3682 9604
$$763
WWUS54 KTSA 300325
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1025 PM CDT SUN APR 29 2012
OKC113-300334-
/O.CAN.KTSA.SV.W.0061.000000T0000Z-120430T0345Z/
OSAGE OK-
1025 PM CDT SUN APR 29 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OSAGE COUNTY IS
CANCELLED...
LAT...LON 3684 9581 3683 9581 3677 9600 3697 9600
3699 9598
TIME...MOT...LOC 0324Z 247DEG 30KT 3686 9594
$$
OKC147-300345-
/O.CON.KTSA.SV.W.0061.000000T0000Z-120430T0345Z/
WASHINGTON OK-
1025 PM CDT SUN APR 29 2012
...TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR NORTHERN
WASHINGTON COUNTY...
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR WASHINGTON COUNTY...
AT 1023 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COPAN...
MOVING NORTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...COPAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
LARGE DESTRUCTIVE HAIL. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER
IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND
STAY AWAY FROM WINDOWS.
PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
DESTRUCTIVE STRAIGHT LINE WINDS. THIS STORM HAS THE POTENTIAL TO
CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO
UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN
INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3684 9581 3683 9581 3677 9600 3697 9600
3699 9598
TIME...MOT...LOC 0324Z 247DEG 30KT 3686 9594
$$247
WWUS54 KTSA 300341
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1041 PM CDT SUN APR 29 2012
OKC147-300351-
/O.EXP.KTSA.SV.W.0061.000000T0000Z-120430T0345Z/
WASHINGTON OK-
1041 PM CDT SUN APR 29 2012
...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON COUNTY EXPIRES AT
1045 PM CDT...
THE THUNDERSTORM HAS MOVED OUT OF WASHINGTON COUNTY AND WEAKENED
BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL
BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 AM CDT MONDAY
MORNING.
LAT...LON 3684 9581 3683 9581 3677 9600 3697 9600
3699 9598
TIME...MOT...LOC 0341Z 247DEG 30KT 3691 9578
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 8:31 PM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, Apr 29, 8:31 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 831 PM CDT SUN APR 29 2012 .DISCUSSION... FORECAST WAS UPDATED TO BOTH INCLUDE THE NEW SVR TSTM WATCH AND TO ADJUST POPS FOR THIS EVENING. BAND OF THUNDERSTORMS HAS FORMED EARLY THIS EVENING ACROSS NRN OK IN RESPONSE TO INCREASING WARM ADVECTION FROM LLJ. EMBEDDED WITHIN THE BAND...A SUPERCELL HAS FORMED OVER WESTERN OSAGE COUNTY AND WILL BE TRACKING ENE ACROSS THE COUNTY OVER THE NEXT HOUR OR SO. VERY LARGE HAIL AND DAMAGING WINDS CAN BE EXPECTED WITH THIS STORM. FARTHER WEST...A CONVECTIVE COMPLEX OVER SW KS IS EXPECTED TO MOVE EAST OR EVEN SOUTH OF EAST ALONG THE KANSAS BORDER DURING THE OVERNIGHT. AS THIS COMPLEX AND ESTABLISHED COLD POOL MOVE INTO THE MORE UNSTABLE AIRMASS...IT COULD STRENGTHEN...WITH DAMAGING WINDS THE PRIMARY THREAT. FOR THIS REASON...A SVR TSTM WATCH IS IN EFFECT UNTIL 3 AM MONDAY MORNING FOR NE OK. IN ADDITION...STORMS WILL BE MOVING OVER AREAS THAT PICKED UP RAIN LAST NIGHT...THUS FLOODING WILL BE A CONCERN TO THE NORTH AND WEST OF TULSA. LACY && .PREV DISCUSSION... /ISSUED 645 PM CDT SUN APR 29 2012/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. VFR CEILINGS HAVE BEEN OBSERVED ACROSS THE REGION LATE THIS AFTERNOON...WHILE A THUNDERSTORM COMPLEX DEVELOPS OVER SOUTHWESTERN KANSAS. THIS COMPLEX LOOKS LIKE IT COULD MOVE ALONG THE OKLAHOMA/KANSAS BORDER AFFECTING NORTHEAST OKLAHOMA TAF SITES LATE TONIGHT. WILL CONTINUE WITH HIGHEST CONVECTIVE CHANCES OVER NORTHEAST OKLAHOMA AND ADD PROB30 GROUPS TO FAR NORTHWEST ARKANSAS FOR MONDAY MORNING. VFR CONDITIONS SHOULD REMAIN FOR ALL TAF SITES THIS EVENING...WITH MVFR CONDITIONS CAPABLE WITHIN ANY CONVECTIVE DEVELOPMENT OVERNIGHT/EARLY MONDAY MORNING. VFR CONDITIONS SHOULD THEN RETURN MONDAY AFTERNOON. PREV DISCUSSION... /ISSUED 238 PM CDT SUN APR 29 2012/ DISCUSSION... UNSETTLED PATTERN TO CONTINUE FOR A COUPLE MORE DAYS. A QUASI STATIONARY SURFACE BOUNDARY IN THE VICINITY OF NE OK AND UPPER SUPPORT IN PERSISTENT SW FLOW WILL MAINTAIN HIGHEST THUNDER CHANCES ACROSS NE OK THROUGH TUESDAY. SCATTERED SHOWER ACTIVITY THIS AFTERNOON WILL REMAIN ONGOING...WITH COVERAGE BECOMING MORE ORGANIZED THIS EVENING AND OVERNIGHT AS AS ANOTHER SHORTWAVE PASSES BY. LATER SHIFTS WILL WANT TO MONITOR FLASH FLOOD POTENTIAL FOR LATER TONIGHT...AS REPEATED ROUNDS OF MODERATE TO HEAVIER RAINS WILL BE POSSIBLE GIVEN THE UPPER FLOW AND ORIENTATION OF THE BOUNDARY. RAIN CHANCES WILL CONTINUE INTO THE TUESDAY THOUGH WILL BEGIN TO TAPER OFF POPS AT THAT TIME. RAIN CHANCES WEDNESDAY AND THURSDAY ARE NOT ZERO...HOWEVER LITTLE TO FOCUS CONVECTION THOSE DAYS WILL PRECLUDE A MENTION AT THIS TIME. MID LEVEL HEIGHT RISES/UPPER RIDGING BEGIN TAKING HOLD OVER THE SRN PLAINS LATE IN THE WEEK WILL GIVE WAY TO VERY WARM TEMPERATURES BY THE WEEKEND...WITH LITTLE CHANCES FOR RAIN AS THE RIDGE TAKES HOLD OVER THE SRN PLAINS. TEMP WISE...STAYED FAIRLY CLOSE TO GUIDANCE FOR LOWS...BUT WENT ABOVE MEX MOS FOR HIGH TEMPS FOR THE LATTER STAGES OF THE WORK WEEK AND WEEKEND WITH RIDGING ALOFT TAKING PLACE. && .PRELIMINARY POINT TEMPS/POPS... TUL 65 80 67 83 / 70 40 40 20 FSM 66 82 65 85 / 10 30 20 10 MLC 67 82 67 84 / 20 30 20 10 BVO 63 79 66 83 / 80 50 50 20 FYV 62 78 62 81 / 20 50 30 20 BYV 62 77 62 81 / 20 60 40 20 MKO 66 80 65 83 / 30 40 30 10 MIO 64 77 65 84 / 70 60 50 30 F10 66 81 66 83 / 40 30 30 10 HHW 67 83 68 85 / 10 20 20 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && LONG TERM....30
Hazardous weather outlook, Apr 29, 9:23 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 923 PM CDT SUN APR 29 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-301000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 922 PM CDT SUN APR 29 2012 ...ISOLATED SUPERCELLS ACROSS FAR NORTHEAST OK WITH THE POTENTIAL FOR AN ISOLATED TORNADO THIS EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...LIMITED. AREA...NORTH OF INTERSTATE 44. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...NORTH OF INTERSTATE 44. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...NORTH OF INTERSTATE 44. ONSET...ONGOING. DISCUSSION... A BAND OF THUNDERSTORMS HAS DEVELOPED OVER NORTHERN OKLAHOMA THIS EVENING...AND WILL GRADUALLY LIFT NORTH INTO KANSAS TONIGHT. HOWEVER...EMBEDDED SUPERCELLS WILL TRACK MORE TOWARD THE EAST ACROSS NORTHEAST OKLAHOMA THIS EVENING. VERY LARGE HAIL TO AROUND 2 INCHES IN DIAMETER AND DAMAGING WINDS WILL BE THE PRIMARY THREATS WITH ANY SUPERCELLS. AN ISOLATED TORNADO THREAT WILL ALSO ACCOMPANY ANY SUPERCELL THIS EVENING. HEAVY RAIN WILL BE FALLING OVER AREAS TO THE NORTH AND WEST OF TULSA THAT RECEIVED HEAVY RAINS LAST NIGHT INTO THIS MORNING. THEREFORE...THERE IS A RISK FOR FLOODING TONIGHT AS WELL. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. WEDNESDAY...HIGH WIND POTENTIAL. THURSDAY THROUGH SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... MORE ROUNDS OF STORMS ARE EXPECTED MONDAY AND MONDAY NIGHT ACROSS NORTHEAST OKLAHOMA AND POSSIBLY INTO NORTHWEST ARKANSAS...BEFORE THE ACTIVITY TAPERS OFF ON TUESDAY. AN ELEVATED DAMAGING WIND AND LARGE HAIL RISK WILL PERSIST WITH THESE STORMS. SOUTH WINDS WILL BE QUITE STRONG TUESDAY AND WEDNESDAY AFTERNOON...WITH GUSTS LIKELY OVER 30 MPH AT TIMES. EMERGENCY MANAGEMENT PLANNING STATEMENT... WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Apr 29, 7:41 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
741 PM CDT SUN APR 29 2012
OKZ054-059-300115-
OSAGE OK-PAWNEE OK-
741 PM CDT SUN APR 29 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CENTRAL OSAGE AND PAWNEE
AT 741 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER RALSTON...
MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...FAIRFAX...BURBANK AND RALSTON.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.
LAT...LON 3678 9668 3666 9634 3641 9672 3649 9690
TIME...MOT...LOC 0041Z 218DEG 26KT 3652 9672Local storm report, Apr 29, 9:10 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
910 PM CDT SUN APR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM HAIL 2 W RALSTON 36.50N 96.77W
04/29/2012 E1.75 INCH PAWNEE OK PUBLIC
GOLF BALL TO HALF DOLLAR SIZE HAIL VIA KJRH.
&&
AEJLocal storm report, Apr 29, 9:46 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
946 PM CDT SUN APR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM FUNNEL CLOUD 5 NNW WYNONA 36.61N 96.36W
04/29/2012 OSAGE OK STORM CHASER
FUNNEL CLOUD CAME 3/4 WAY DOWN TO THE GROUND.
&&
AEJLocal storm report, Apr 29, 9:50 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
950 PM CDT SUN APR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM FUNNEL CLOUD 3 E PAWHUSKA 36.67N 96.28W
04/29/2012 OSAGE OK TRAINED SPOTTER
SPOTTER LOCATED SOUTH OF PAWHUSKA, LOOKING NORTHEAST,CAN
SEE FUNNEL CLOUD LOWERING.
&&
AEJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:41 PM CDT | Special Weather Statement | TSA | Osage | 34 min |
| Apr 29, 7:52 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 38 min |
| Apr 29, 8:16 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 44 min |
| Apr 29, 8:47 PM CDT | River Flood Warning | TSA | Ottawa | 5 days |
| Apr 29, 8:49 PM CDT | Tornado Warning | TSA | Osage | 26 min |
| Apr 29, 9:13 PM CDT | Tornado Warning | TSA | Osage | 29 min |
| Apr 29, 9:27 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 33 min |
| Apr 29, 9:48 PM CDT | Areal Flood Advisory | TSA | Nowata, Osage, Pawnee, Washington | 3 hr |
| Apr 29, 10:13 PM CDT | Tornado Warning | TSA | Osage, Washington | 32 min |
| Apr 29, 10:35 PM CDT | Severe Thunderstorm Warning | TSA | Nowata | 20 min |
| Apr 29, 10:55 PM CDT | Flash Flood Warning | TSA | Osage | 4 hr |
| Apr 29, 11:16 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 25 min |
| Apr 29, 11:44 PM CDT | Special Weather Statement | TSA | Washington | 31 min |
| Apr 30, 12:08 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 37 min |
| Apr 30, 12:18 AM CDT | Special Weather Statement | TSA | Osage | 42 min |
| Apr 30, 12:41 AM CDT | Special Weather Statement | TSA | Ottawa | 64 min |
| Apr 30, 12:47 AM CDT | Special Weather Statement | TSA | Washington | 43 min |
| Apr 30, 1:02 AM CDT | Areal Flood Advisory | TSA | Craig, Nowata, Osage, Ottawa, Pawnee, Rogers and 1 more | 3 hr |
| Apr 30, 2:19 AM CDT | Special Weather Statement | TSA | Osage | 41 min |
| Apr 30, 2:55 AM CDT | Flash Flood Warning | TSA | Osage, Washington | 3 hr |
| Apr 30, 4:06 AM CDT | Areal Flood Advisory | TSA | Craig, Creek, Delaware, Mayes, Nowata, Osage and 6 more | 3 hr |
| Apr 30, 8:26 AM CDT | River Flood Warning | TSA | Nowata | 70 hr |
| Apr 30, 9:15 AM CDT | River Flood Warning | TSA | Washington | 23 hr |
| Apr 30, 9:15 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 41 hr |
| Apr 30, 11:18 AM CDT | Areal Flood Warning | TSA | Osage, Washington | 29 hr |
| Apr 30, 2:04 PM CDT | Flash Flood Watch | TSA | Craig, Nowata, Ottawa, Pawnee, Washington | 17 hr |
| Apr 30, 2:44 PM CDT | Special Weather Statement | TSA | Choctaw | 46 min |
| Apr 30, 5:33 PM CDT | Special Weather Statement | TSA | LeFlore | 27 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.